first of all, please excuse me for bad english.
I am from germany and I translate all my symptoms into english, because I recognized that
on english internetsides there are more people dicussing and speaking about seroquel withdrawal, than on german sites.
In fact, on german sites, I cannot find a lot of information, there are more english sites, where I can find similar symptoms which I have
by seroquel withdrawal.
Ok, I don´t really know, if my symptoms are really caused by stopping taking seroquel.
I took it for 4 years and I did not take any other medicine. Also today I don´t take any other medicine.
After several therapies and rehabilitations I really feel healthy, phsyically solid.
Also my contacts in the rehabilitaion confirmed it to me, my familiy and all the other people I have contact to.
It is not, that I need this confirmation because I know and I feel that I am fine and stable.
I just mention it, because some people scrutinize that I am physically healthy, because of my symptoms.
I never had so symptoms before and I really feel so physically good as in a way never before.
The reason I got seroquel was my mood changes.
The doctors said that it woul help me- if I feel bad then I don´t feel too bad.
It was good and I am thankful, that there are medicines like seroquel.
I reduced seroquel in little steps from 400 mg to at least 50 mg and stopped taking it then one day, that is about four months ago.
I reduced it with the help of a social worker, who made it with me after consultation with a doctor.
The social worker works for a hospital and takes care for physically ill people.
The last four months I had following symptoms:
- shivering, it begins in the morning, when i wake up, it often goes through my backbone and into my head
- itching inside (!) my stomach and my brain
- feeling like there is electricity on my body, prickling in my legs
- feeling like there is pressure on my thorax
- feeling like there is a lump in my throat
- often extremely tired, esspecially when I have this shivering inside. My sleep is ok, I recognize I have problems
wiht fall into sleep but I can handle it and sleep well and long if I want to.
When the symptoms got more and more extreme, I was in Italy for six weeks so I went to a doctor in Italy and he could not really help me.
It got problems with my stomach and one day I ate something and got fever and chills.
So I had to stop my travel and go to Germany.
I could not eat something expect gruel for two weeks because I had the feeling my stomach breaks and my
heart began to race, when I eat something, also the gruel.
My doctor in germany says I have a gastritis and he said, I should take seroquel again, he thinks that I am nervous
and so on...
But -I am really not.
My doctor knows me for several years of physically illness and now he don´t recognize that I am healthy in a way.
I understand him, really. Its hard to believe for him.
Everybody who gets out of a physically illness might know, that the doctors have prejudices or they put
us in a drawer.
Ok, I changed my doctor, got a gastroscopy, and there is no problem in my stomach. Also all the blood level tests,
they are all ok.
I don´t really know what to do.
Today I can eat all again, but I still have problems with the same symptoms
- electricity feeling in my body
- lump in my throat
- itching - really bad itching inside my stomach and my brain. It is bad, I can´t do anything.
The symptoms are not during all the day, they are coming and going, but really every day and one day more bad, one more less.
I can´t really live with this symptoms, no. They are getting in a way better, it was worse last months, yes.
I want to help me, so I am looking for help, also in the internet.
Can anybody help me, tell me something? Have an idea?
I talked to a neurologist, but when I mentioned Seroquel, he just said I should take it again.
I never had such symptoms before, I don´t have any more problems with mood changes, I cannot believe that this is his serious meaning.
That is the answer from the doctors? Taking the medicine again, also if you are feeling stable and there ist no physical problem?
He saw me the first time, he made no real study of my body and thats it?!
By the way, I also visit one of my contacts of one rehabilitation. He is a social worker and he and his team saw me every day for one year and three months.
I made a professional rehabilitation where they helped me to get more stable and find a job.
It was hard work and I learned a lot.
The social worker knows me in a way, he talked to me every week for minimum one hour, often more.
He said, that he don´t think that taking seroquel again is a solution. He also don´t really understand this thoughts.
He encouraged me, that I always had a good self-assessment. And I did not ask him for his opinion, I only wanted to visit him.
He confirmed me in what I am thinking.
Oh, you can see by the last lines, I am in a way angry about the doctors reactions.
So, I feel myself again in the last months, I feel better than before,
but my body has now problems. And I don´t know how to help him.
I eat healthy, I am a vegetarian and take care of it. I go out every day with my dog for an hour. I make things with my friends, it is all ok, but
my body is ill.
I also went to a homeopath who thought of histamine intolerance but my doctor don´t want to test me
because he sees no sign for it. But if I read of the symptoms in the internet, I see signs.
And- there are also the discussions about seroquel and his effect on the histamine receptoren?!
Uff, sorry, I wrote a lot. and my english, oh no ;-)
Do you think I have seroquel withdrawal for so long?
Are that symptoms for withdrawal. Please I need help, what can I do?